NSJOM Vol 29. No. 1
E. Pap Daniell-Greco-Stone representation type theorem for autocontinuous from above functionals 1-7
E. Pap
N. Ralević
Pseudo-operations on finite intervals 9-18
N. Stevanović
P.P. Protić
Inflations of the AG-groupoids 19-26
R. Doroslovački on binary n-words with Forbidden 4-subwords 27-32
I. Čornić One version of Miron's geometry in Osc^3M 33-46
Y.J. Cho
S.M. Kang
S.S. Kim
Fixed poihts in two metric spaces 47-53
J. Ušan A note on n-groups for n > 3 55-60
G. Lingyun Admissible solutions of a system of complex higher-order differential equations 61-67
Z. Lozanov-Crvenković
D. Perišić
Generalized Bochner-Schwartz theorem for tempeređ ultradistributions 69-82
R. Doroslovački
J. Pantović
G. Vojvodić
Note on intersections of maximal clones 83-90
V. Budimirović Inflation of t-semirings 91-96
M. Novković On expontential autoregressive time series models 97-101
N. Djapić
S. Pilipović
Approximated traveling wave solutions to generalized Hopf equation 103-116
D. Tiirkoglu, B. Fisher A generalization of a fixed point theoremof Ciric 117-121
Z. Lužanin A new approach to globalization of inexact Newton methods 123-138
W.A. Dudek A new characterization of ideals in BCC-algebras 139-145
G. Čupona, S. Ilić Free groupoids with x" = x II 147-154
D. Herceg
H. Maličić
On acceleration of solving singularly perturbed boundary value problem 155-168
D. Herceg
N. Krejić
H. Maličić
Ori an iterative method withdeflation for systems of equations 169-175
I. Kovačević Some properties of subsets, almost closed mappings and paracompactness 177-184
S.B. Yakobovich
J. de Graff
On Parseval equalities and boundedness properties for Kontorovich-Lebedev type operators 185-205
B. Jovanović
V. Jovanović
Convergence of finite difference sshemes approximatioting hyperbolic problems 207-214
I. Dolinka A characterization of groups in the class of *-regular 215-219
S.B. Tričković
M.S. Petković
Multipoint methods for the determination of multiple zeros of a polynomial 221-233


NSJOM Vol 29. No. 2
Authors Title Pages
S. Crvenković
I. Dolinka
Preface p.i
Yu. L. Ershov The injective huli and the 6c-hullof a topological space 1-6
D. Acketa An inequality related to two integer sequences satisfying an order condition 7-12
M. Blažević
Z. Budimac
M. Ivanović
Formal specification of a graph rewriting system with environments 13-27
S. Bogdanović
B. Imreh
M. Cirić
T. Petković
Directable automata and their generalizations: a survey 29-69
I. Bošnjak
R. Sz. Madarasz
Good quotient relations and power algebras 71-84
S. Crvenković
I. Dolinka
P. Marković
Decidability problems for the variety generated by tournaments 85-93
S. Crvenković
I. Dolinka
P. Marković
A survey of algebra of tournaments 95-130
G. Čupona
N. Celakoski
B. Janeva
Free groupoids with axioms of the form x^(m+1)y = xy and/or xy^(n+l) = xy 131-147
D. Dimovski
G. Cupona
Injective vector valued semigroups 149-161
D. Dimovski
A. Mandak
Weighted block designsand Steiner systems 163-169
R. Doroslovački
J. Pantović
R. Tošić
G. Vojvodić
Completeness, functional completeness and relative completeness 171-180
W. A. Dudek On subalgebras in Hilbert algebras 181-192
W. A. Dudek
Y. B. Jun
On fuzzy ideals in Hilbert algebras 193-207
S. Ghilezan Natural deduction and sequent typed lambda calculus 209-220
D. A. Romano A left compatible coequality relation on a semigroup with apartness 221-234


NSJOM Vol 29. No. 3
Authors Title Pages
I.D. Albu
D. Oprig
A Hamiltonian approadi to the disrrete-eonthmon.s dvnanrieal svstems in dia.mond-type crystals 1-9
I.D. Albu
D. Oprig
D. Oprig: Helmholtz type condition for mechanical integrators 11-21
Gh. Atanasiu
P. Stavrinos
Di.stingnoshed linear connections in the Einstein-Sehrödinger geometry of the second order 23-33
Gh. Atanasiu
N. Voicu
Lifts of the almost cmplex strurctures to T(0sc^2M) 35-53
V. Balan Loop group decompositions in the generalized DPW metliod 55-63
M. Bjelica Area swept hy line segment under a planar motion 65-67
I. Bucataru The Jacobi fields for a spray on the tangent hnndle 69-78
I. Čomić Special adapted basis in Osc^3 M 79-88
U. C. Dc
J. Sengupta
On a weakly szmetric metric Riemannian mnifold admitting a special type of semy-symetric metric. connection 89-95
L. Dovniković The realization of the continuity principle in the relativistic pencils of circles and spheres 97-107
P.B. Gilkey li.elating algebraic. properties of the curvature tensor to geometiv 109-119
S.V. Jablan Geornetry of links 121-139
Z. Lučić Vizantijska matematika 141-152
L. Medvedeva
M. Popovich
On projeeting of P" onto P^(n-m) and the variety of projection centers 153-158
M.D. Milojević Certain comparative examinations of plane geometries according to Cayley-Klein 159-167
S.M. Minčić Some caracteristics of curvature tensors of nonsymmetric affine connexion 169-186
E. Molnar
I. Prok
J. Szirmai
The Gieseking manifold and its surgery orbifolds 187-197
Gh. Murarescu
P. Stavre
Connections Finsler-projectives 199-202
V. Obădeanu Observations sur les factuers intégrants d`un systčme dynamique 203-209
V. Obădeanu
M. Neamţu
Systčmes dynamiques differéntialles ácontrôle optimal, formulation lagrangienne (II) 211-220
R. Obradović Surface - surface intersection: Auxiliary spheres 221-230
M. Petrović-Torgašev
L. Verstraelen
3-type curves in the Euclidean space E4 231-247
M. Popescu
P. Popescu
Projectable nonlinear connections 249-255
M. Popescu
P. Popescu
On graded algebra bundles 257-265
M. Prvanović Biholomorphic curvature of an almost Hermitian manifold 267-280
M. Purcaru Almost symplectic N-linear connections in the bundle of accelerations 281-289
N. Pušić On geodesic lines of metric semi-symmetric connection on Riemannian and hyperbolic Kaehlerian spaces 291-299
H. Singh
Q. Khan
On symmetric Riemannian manifolds 301-308
V.S. Sobchuk
J. Mikeš
O. Pokorná
On almost geodesic mappings π2 between semisymmetric Riemannian spaces 309-312
M. S. Stanković First type almost geodesic mappings of general affine connection spaces 313-323
E. Stoica Degenerate metrical (h,v)-structure on vector bundles 325-330
E. Stoica Particular f-structure on vector bundle and compatible d-connections 331-336
M. Stojanović Hyperbolic space groups for two families of fundamental simplices 337-348
R. Štulić
Z. Jandrić
Z. Milojević
 Polar cylindres of surfaces of revolution: Contour line determination 349-356
E. Šućurović A classification of 3-type curves in Minkowski 3-space E31 357-367
K. Trenčevski On the submanifolds of the Riemannian manifolds 369-375
Lj. S. Velimirović On variation of the volume under infinitesimal bending of a closed rotational surface 377-386